# SDR ASAA2019081973416

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 49,300 hours, 14,675 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spinner
- Part number: 3400002050
- Condition: Damaged
- Location: Rear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPINNER ON #2 ENGINE HAS DAMAGED NUTPLATES FOR FRONT SPINNER. GROUNDED - YES. REPLACED REAR SPINNER ON #2 ENGINE WHILE ACCOMPLISHING T/C 78472010.
